About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 326876, 19 pages
http://dx.doi.org/10.1155/2012/326876
Research Article

The Practical Stabilization for a Class of Networked Systems with Actuator Saturation and Input Additive Disturbances

Department of Applied Mathematics, Harbin University of Science and Technology, Harbin 150080, China

Received 28 May 2011; Revised 9 August 2011; Accepted 17 August 2011

Academic Editor: Yurong Liu

Copyright © 2012 Dongyan Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dongyan Chen, Shanqiang Li, and Yujing Shi, “The Practical Stabilization for a Class of Networked Systems with Actuator Saturation and Input Additive Disturbances,” Mathematical Problems in Engineering, vol. 2012, Article ID 326876, 19 pages, 2012. doi:10.1155/2012/326876